Has anyone ever heard of anxiey nos? my psychiatrist told me that i am not taking panic attacks, but i do have this type of anxiety. she told me to go off of my xanax and just go on zoloft. i have been getting bad fluttering sensations in my chest, almost like my heart is skipping. i've had ekg's and chest x-rays done, plus countless blood work. does anyone know what this could be? i'm starting to get really frustrated! also, do YOU think it could be my birth control pill? i'm currently not taking it, because that is the only thing i can link these attacks to. i doubled up on my pill today and this is the worst i have felt.
Last edited by ms_mod; 10-05-2006 at 09:15 PM.
Reason: Removed chat room, text message "word" and replaced it with the proper word. Ms_Mod
I did a search on anxiety NOS and the NOS means "not otherwise specified" anyway try a search on this I would type what I thought it to mean but I do not want to be wrong or confusing because honestly it confused me a bit.
Hi shaunsgrl. I have never heard of anxiety NOS, so I have no answer for you there. As for the birth control question - I am starting to look into the link between hormones and anxiety. When I first started having anxiety symptoms I specifically asked my doctor if it could be my bcp and she said no. However, I don't think I believe that. I have PCOS and that is why I was on the pill. I had to stop taking it recently because I tested positive for lupus anticoagulant which puts me at a higher risk of blood clots. Ever since I went off the pill my anxiety keeps getting worse and worse. I know my hormones are out of whack right now, so I am convinced there is a link. Maybe you're not on the right pill? Maybe it is too much or too little. I would definitely talk to your doctor about it. I hope you feel better soon!
See, I was a bit confused by it when I went and researched it. I was wondering if anyone else had been diagnosed with it. I havent taken my bcp today and I feel a lot better. I made an appointment to go back to my ob/gyn. They don't think I'm able to take the pill at all. The doctor thinks it might be something with the dyes in the pill. This was the fourth pill I have tried, all with different reactions to them. I might go with the depo shot. Any thoughts on that? I heard it might throw my hormones off even more. I just dont want to suffer from my panic attacks anymore. They were getting really bad.